• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Astronomy”

Paper   IPM / Astronomy / 12605
   School of Astronomy
  Title: Violation of non-Gaussianity consistency relation in a single field inflationary model
  Author(s):
1 . Mohammad Hossein Namjoo
2 . Misao Sasaki
3 . Hassan Firouzjahi
  Status: Published
  Journal: Europhys. Lett.
  Vol.: 101
  Year: 2013
  Pages: 39001
  Supported by: IPM
  Abstract:
In this paper we present a toy model of single field inflation in which the standard non-Gaussianity consistency condition is violated. In this model the curvature perturbations on super-horizon scales are not conserved and the decaying modes of perturbations are not negligible. As a result large local non-Gaussianity can be obtained in the squeezed limit.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right